# SDR USAAD96108

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47188
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: 92743643
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 845 - CLT-SDF - NOSE GEAR UNSAFE LIGHT ON WITH GEAR RETRACTION.RECYCLED GEAR WITH SAME RESULT.  RETURNED TO FIELD. REPLACED R2-28 RELAY.GEAR SWING CHECKS GOOD.(M)
